Jump to content

Recommended Posts

My boobs started leaking a few weeks after I started Risperdal (so last December or this January). It wasn't that bad so I kept taking it, I figured the benefits outweighed the side effects.  I decided I wanted to go off of Risperdal for a variety of reasons and have spent the last two months slowly lowering my dose with my psychiatrist's guidance. I took my last dose this week. I am wondering how long it should take for my prolactin levels to go back to normal and for my boobs to stop leaking now that I am not taking it at all. 

Link to comment
Share on other sites

I am taking risperdal. I'm worried about this. How much were you taking? I take 4 mg daily now.

Fwiw, I took a mega dose of Invega and was was very worried about possible lactation.

I think you should get your levels checked by your dr. I hope they are not high.

Link to comment
Share on other sites

I am taking risperdal. I'm worried about this. How much were you taking? I take 4 mg daily now.

Fwiw, I took a mega dose of Invega and was was very worried about possible lactation.

I think you should get your levels checked by your dr. I hope they are not high.

 

I was on 3 mg, but the lactation did not stop even as I was decreasing the dose. I told my psychiatrist about it a while ago, but when I see her in a week or two I will bring it up again.

Link to comment
Share on other sites

I took resperidal and it also increased my prolactin levels. I was actually breastfeeding at the time, but my milk production went way up. I was trying to stop breastfeeding, so that was not at all helpful. If I remember right, it took about a week for things to get back to normal, but I was only on the med for like 10 days or so. I had tons of side effects on it. It was not a good med for me.

Link to comment
Share on other sites

I stopped Risperdal for this reason (yay gender dysphoria). If memory serves, it took about a week and a half or so for the symptoms to start abating, and another week or two to stop completely. But I'd been on it for over a month at that point. Don't quote me; it was awhile back, and my memory sucks at the best of times. 

Link to comment
Share on other sites

 Share

×
×
  • Create New...